Bad reactions to yasmin and dianette!!! Watch

hannaxx0
Badges: 4
Rep:
?
#1
Report Thread starter 1 week ago
#1
last year i took Yasmin for 3 months (for period pains) and my skin became sooo bad. It then cleared up but still remained very oily. 3 months ago my doctor prescribed dianette for oily skin and period pains. I've been taking it for 3 months and now I have spots on my chin, back and arms. They're both sold by the same German pharmaceutical company bayer? Why have I reacted so badly to these 'anti androgen' contraceptive pills? Anyone have similiar experience???
0
reply
hannaxx0
Badges: 4
Rep:
?
#2
Report Thread starter 1 week ago
#2
Anyone??
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What offers have you received from universities?

Unconditional (34)
18.28%
Unconditional if firmed (14)
7.53%
Unconditional if insurance (2)
1.08%
Both unconditional and unconditional if firm/insurance (4)
2.15%
No unconditional offers (132)
70.97%

Watched Threads

View All